Sur la $p$-différente du corps des points de $\ell $-torsion des courbes elliptiques, $\ell \not= p$

Volume 104 / 2002

Elie Cali, Alain Kraus Acta Arithmetica 104 (2002), 1-21 MSC: Primary 11G07. DOI: 10.4064/aa104-1-1

Authors

  • Elie CaliApp. 231
    9 rue de Sèvres
    92100 Boulogne, France
    e-mail
  • Alain KrausInstitut de Mathématiques
    Université de Paris VI
    UMR 7586 du CNRS
    175 rue du Chevaleret
    75013 Paris, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image